general Archived signal Translated · Português · 2–5m lag

Psicoses ligadas à medicação para TDAH em aumento, alertam os médicos

As taxas de diagnóstico para TDAH aumentaram, e os psiquiatras estão alertando do risco raro, mas real, de que os tratamentos estimulantes podem desencadear psicose.

Reported by The Age
Read the complete report at The Age ↗
Verification notice

IntelMap indexes open-source reporting. This page identifies what a source reported; it does not independently confirm the claim.

INCIDENT FUSION

4 reports · 4 sources

The AgePsicoses ligadas à medicação para TDAH em aumento, alertam os médicosSydney Morning HeraldPsicoses ligadas à medicação para TDAH em aumento, alertam os médicosSydney Morning HeraldPsicoses ligadas à medicação para TDAH em aumento, alertam os médicosThe AgePsicoses ligadas à medicação para TDAH em aumento, alertam os médicos
INCIDENT EVOLUTION

8 recorded states

Signal first indexedP1 · 68% quality · 1 source

Corroboration 1→2 sources · quality 68→72P1 · 72% quality · 2 sources

Quality 72→76P1 · 76% quality · 2 sources

Quality 76→80P1 · 80% quality · 2 sources

Quality 80→84P1 · 84% quality · 2 sources

Quality 84→88P1 · 88% quality · 2 sources

Corroboration 2→3 sources · quality 88→96P1 · 96% quality · 3 sources

Corroboration 3→4 sources · quality 96→99P1 · 99% quality · 4 sources

Explore this day in the archive →
QUALITY CONTROL

Report this signal

Reports are anonymous and retained privately for editorial review.